# SDR SWAA2013050315546

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 70,137 hours, 66,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE IS LOOSE.  REMOVED AND REPLACED SLIDE PER MT.
